# SDR ASAA2025050257739

- Difficulty date: May 2, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 8,890 hours, 2,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT FIXTURE NEAR EXIT ROW IS LOOSE AND HANGING BY ITS WIRE. GROUNDED - YES. REINSTALLED EMEGY EXIT SIGN AT ROW 16 OPS GOOD PER AMM 33-51-01 SEAMC DOUG NOTIFIED.
